# SDR DXTA200906113685

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N821QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258709
- Aircraft time: 2,855 hours, 2,066 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 8221084306
- Part serial: 12N7N
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT PFD STARTED TO FLICKER 1 HOUR INTO FLIGHT. STROBE EFFECT.  VERIFIED DISCREPANCY. FOUND LT PFD TO FLICKER AT POWER UP AND THEN GO BLANK. REMOVED LEFT PFD AND RIGHT PFD. CONNECTED LEFT PFD IN RIGHT SIDE, PFD STILL FLICKERS AT POWER UP AND THEN GOES BLANK. REINSTALLED RIGHT PFD. REMOVED AND REPLACED LEFT PFD. IAW MM 34-60-35.
